# SDR 753003

- Difficulty date: September 14, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 111,379 hours, 21,756 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Yaw Damper
- Part number: 19642122
- Part serial: 7403101
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

HAD SEVERAL HARD RUDDER KICKS.  FOUND THAT SHUTTING DOWN LOWER YAW DAMPER PROBLEM WENT AWAY.  DEFERRED ITEM IN ACCORDANCE WITH DDPG PROCEDURES 22-3.  REMOVED AND REPLACED LOWER YAW DAMPER COMPUTER IN ACCORDANCE WITH AMM 22-16-02. OPERATIONAL CHECK GOOD. DEFERRAL CLOSED.
